# SDR AALA202509081155

- Difficulty date: September 7, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A321-231
- Aircraft serial: 6337
- Aircraft time: 34,384 hours, 14,014 cycles
- System (JASC): 5270 · Door Warning System
- Part: Emer Equip
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR NOT SHOWING ARMED ON FLIGHT ATTENDANTS PANEL WHILE IT IS ARMED ON DOOR PAGE ON THE FLIGHT DECK. MAINTENANCE SERVICED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00,
